Becca I am so sorry that you are going through this. It must be very uncomfortable. I love you name by the way! 😀 Are you on any medication that could be giving you side effects of constipation? For example my doctor about a year ago put me on Mirapex for muscle twitching (I would never recommended someone taking this unless they really need to) and it cause constipation for me. Lucky for me I did not have to stay on it long, more like I refused to use it and got a second opinion.
Also have you ever got any allergy test done? Maybe you are allergic to one of the foods you are eating and your eating more of the food now because of the restricted diet.
Whenever I have been constipated I put a step or books or something on the floor in front of the toilet to raise your feet while going the bathroom. It has helped me in the past. Make sure you are getting some exercise. Colon hydrotherapy might be helpful too. It where they flush out your colon. These are suggestions that I learned from Brenda Watson.
Hope this helps,